3 doctors weighed in:

How long will i be tired from using symbicort (budesonide and formoterol) for two 1/2 weeks for having inflamed bronchial tubes?

3 doctors weighed in
Dr. Srinivas Mummadi
Internal Medicine - Pulmonology
1 doctor agrees

In brief: Not sure

I understand you are using symbicort (budesonide and formoterol) a combination of long acting bronchodilator and an inhaled corticosteroid .
Most of the side effects are due to the local effects of these medicines. Oral thrush, hoarse voice , rarely tremors ( transient) are the most well known and described side effects. Please talk to your doctor to see if the tiredness is actually related to your usage of symbicort (budesonide and formoterol)

In brief: Not sure

I understand you are using symbicort (budesonide and formoterol) a combination of long acting bronchodilator and an inhaled corticosteroid .
Most of the side effects are due to the local effects of these medicines. Oral thrush, hoarse voice , rarely tremors ( transient) are the most well known and described side effects. Please talk to your doctor to see if the tiredness is actually related to your usage of symbicort (budesonide and formoterol)
Dr. Srinivas Mummadi
Dr. Srinivas Mummadi
Thank
Dr. Yash Khanna
Family Medicine

In brief: After you stop

Your symptom of fatigue will get better after you stop using the inhaler Symbicort Can take 2to 5 days only in my opinion

In brief: After you stop

Your symptom of fatigue will get better after you stop using the inhaler Symbicort Can take 2to 5 days only in my opinion
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors